# SDR CA991116001

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Separated
- Location: Te Flap
- Component: 745581A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SECONDARY DRIVE SHAFT SWAGED END FOUND SEPARATED FROM BRAIDED END OF DRIVE SHAFT.  THIS END CONNECTS THE DRIVE SHAFT TO THE TRANSFER GEARBOX.
